IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 62 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3604    
    Printed63    
    Emailed1    
    PDF Downloaded168    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 2  |  Page : 221-223

A case report on toxic epidermal necrolysis with etoricoxib


Department of Pharmacology, Adverse Drug Reaction Monitoring Center, Kakatiya Medical College, MGM Hospital, Warangal, Telangana, India

Correspondence Address:
Raju Devde
Department of Pharmacology, Adverse Drug Reaction Monitoring Center, Kakatiya Medical College, MGM Hospital, Warangal, Telangana
India
Login to access the Email id

Source of Support: Adverse Drug Reaction Monitoring Center, Kakatiya Medical College, MGM Hospital, Warangal 506007 Telangna, India., Conflict of Interest: None


DOI: 10.4103/0253-7613.153436

Rights and Permissions

Etoricoxib is a selective cyclo-oxygenase 2 (COX-2) enzyme inhibitor and is exploited for its analgesic activity in various disease conditions like osteoarthritis, gouty arthritis, acute pain including postoperative dental pain and primary dysmenorrhea, etc. Although highly efficacious in pain management the safety profile of this COX-2 inhibitor is yet to be established in a broader sense. Short-term clinical trials and postmarketing surveillance have shown a very rare incidence of very serious skin reactions like Steven Johnson syndrome or toxic epidermal necrolysis (TEN). In this case report, we summarize regarding a patient who developed TEN after treatment with etoricoxib for osteoarthritis that later resolved in 15 days after withdrawal and symptomatic treatment.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow